# SDR SWIA200413454

- Difficulty date: June 15, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 4,224 hours, 3,667 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT ON RUNWAY.  REMOVED AND REPLACED NR 1 SECU AND LEFT OUTBOARD PCU IN REF TO AMM 27-61-00 AND 27-62-1.  OPS CHECK GOOD.  SECU S/N OFF: 03059, PCU P/N: 27000-7, S/N OFF: MAL-5776.
